Provable security for 13 round Skipjack-like structure

Seokhie Hong, Jaechul Sung, Sangjin Lee, Jong In Lim, Jongsu Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The provable security for 13 round Skipjack-like structure was presented. The maximum differential probability was proved as bounded by a small value to show that the block cipher was secure against differential Cryptanalysis (DC). Results showed that the maximum differential probability of a 13 round Skipjack-like structure was bounded by p4, where p was the maximum differential probability of round function.

Original languageEnglish
Pages (from-to)243-246
Number of pages4
JournalInformation Processing Letters
Volume82
Issue number5
DOIs
Publication statusPublished - 2002 Jun 15

    Fingerprint

Keywords

  • Block cipher
  • Cryptography
  • Differential cryptanalysis
  • Provable security

ASJC Scopus subject areas

  • Computational Theory and Mathematics

Cite this